# SDR ASAA2015121114216

- Difficulty date: December 11, 2015
- Submitted: December 14, 2015
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 31,909 hours, 9,572 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FMC DISAGREE ON THE GROUND.  RAN QRH-PROBLEM RESOLVED.  ACFT GROUNDED. ACCOMPLISHED FMC OPERATION TEST REF AMM 34-61-00, OPS NORMAL.
